Frequentist model averaging for zero-inflated Poisson regression models

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

1 Scopus Citations
View graph of relations

Author(s)

Related Research Unit(s)

Detail(s)

Original languageEnglish
Pages (from-to)679-691
Journal / PublicationStatistical Analysis and Data Mining
Volume15
Issue number6
Online published5 Oct 2022
Publication statusPublished - Dec 2022

Abstract

This paper considers frequentist model averaging for estimating the unknown parameters of the zero-inflated Poisson regression model. Our proposed weight choice procedure is based on the minimization of an unbiased estimator of a conditional quadratic loss function. We prove that the resulting model average estimator enjoys optimal asymptotic property and improves finite sample properties over the two commonly used information-based model selection estimators and their model average estimators via simulation studies. The proposed method is illustrated by a real data example.

Research Area(s)

  • count data, loss function, model averaging, stacking, zero-inflated Poisson regression model

Citation Format(s)

Frequentist model averaging for zero-inflated Poisson regression models. / Zhou, Jianhong; Wan, Alan T. K.; Yu, Dalei.
In: Statistical Analysis and Data Mining, Vol. 15, No. 6, 12.2022, p. 679-691.

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review